• Users Online: 73
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 8  |  Issue : 2  |  Page : 121-123

Isoniazid-induced thrombocytopenia in a patient with ocular tuberculosis


1 Department of Ophthalmology, Hind Institute of Medical Sciences, Lucknow, Uttar Pradesh, India
2 Department of Tuberculosis and Respiratory Diseases, Dr. Ram Manohar Lohia Institute of Medical Sciences, Lucknow, Uttar Pradesh, India
3 Department of Pharmacology, Dr. Ram Manohar Lohia Institute of Medical Sciences, Lucknow, Uttar Pradesh, India
4 Department of Respiratory Medicine, King George Medical University, Lucknow, Uttar Pradesh, India

Correspondence Address:
Dr. Hemant Kumar
Department of Tuberculosis and Respiratory Diseases, Dr. Ram Manohar Lohia Institute of Medical Sciences, Vibhuti Khand, Gomti Nagar, Lucknow, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijrc.ijrc_48_18

Rights and Permissions

Antitubercular therapy(ATT)-induced thrombocytopenia is a rare and serious adverse drug reaction which may be fatal if not identified timely. Although rifampicin is the common culprit ATT causing thrombocytopenia, other ATTs such as isoniazid have also been reported to cause thrombocytopenia. Here, we report a case of isoniazid-induced thrombocytopenia in a 56-year-old female with ocular tuberculosis who developed multiple purpura on both upper limbs, face, and oral cavity. Her condition improved with the withdrawal of isoniazid.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed126    
    Printed5    
    Emailed0    
    PDF Downloaded20    
    Comments [Add]    

Recommend this journal